# SDR SWAA2024030860703

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 23,525 hours, 11,680 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH;THE FLAPS EXTENDED NORMALLY TO FLAPS 5; BUT DID NOT EXTEND BEYOND 5(CALLED FOR FLAP 15; AND THEN FLAPS 30 FOR LANDING). RAN THE TRAILING EDGE FLAP DISAGREE CHECKLIST IN THE GRH. EXTENDED THE FLAPS TO 15 USING THE ALTERNATE FLAP EXTENSION SYSTEM. PERFORMED FLAPS 15 LANDING.<[01] T/S PER FIM 27-51 TASK 849; DISCOVERED TORQUE TRANSMISSION INDICATOR ON THE #5 POPPED. ACCOMPLISHED T/E FLAP TRANSMISSION OIL REPLACEMENT REF. AMM 12-22-51; OPS CHECK GOOD. NO FAULTS OR FSEU MESSAGES NOTED.
